На главную страницу
На главную страницу
На главную страницу
English page
English page
Минобрнауки | РАН | ОМН РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | zbMATH | Проверка почты | Справка 

   
 Об институте
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

Посмотреть карту
Схема проезда

   
Буренков Виктор Иванович
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2018
1. V. I. Burenkov, D. K. Chigambayeva, E. D. Nursultanov, “Marcinkiewicz-type interpolation theorem and estimates for convolutions for Morrey-type spaces”, Eurasian Math. J., 9:2 (2018), 82–88  mathnet

   2017
2. V. I. Burenkov, E. Liflyand, “On the boundedness of Hausdorff operators on Morrey-type spaces”, Eurasian Math. J., 8:2 (2017), 97–104  mathnet  mathscinet  isi
3. N. A. Bokayev, V. I. Burenkov, D. T. Matin, “On precompactness of a set in general local and global Morrey-type spaces”, Eurasian Math. J., 8:3 (2017), 109–115  mathnet (cited: 1)  mathscinet  isi (cited: 1)

   2016
4. В. И. Буренков, Т. В. Тарарыкова, “Аналог неравенства Юнга для сверток функций для общих пространств типа Морри”, Функциональные пространства, теория приближений, смежные разделы математического анализа, Сборник статей. К 110-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 293, МАИК, М., 2016, 113–132  mathnet (цит.: 7)  crossref  mathscinet  isi (цит.: 5)  elib; V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 4)
5. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet (cited: 3)  isi (cited: 3)
6. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Neumann Laplacian”, Math. Nachr., 289:17 (2016), 2133–2146  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)
7. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016), 6  mathnet  isi

   2015
8. N. Azzouz, V. I. Burenkov, A. Senouci, “A weighted Hardy-type inequality for $0<p<1$ with sharp constant”, Math. Inequal. Appl., 18:2 (2015), 787–799  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
9. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Dirichlet Laplacian”, Math. Nachr., 288:16 (2015), 1822–1833  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 9)  elib (cited: 1)  scopus

   2014
10. V. I. Burenkov, M. L. Goldman, “Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces”, Math. Inequal. Appl., 17:2 (2014), 401–418  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
11. V. I. Burenkov, T. V. Tararykova, “On the spectrum of a nonlinear operator associated with calculation of the norm of a linear vector-functional”, Eurasian Math. J., 5:2 (2014), 132–138  mathnet
12. V. I. Burenkov, M. Otelbaev, “Comparison of the singular numbers of correct restrictions of elliptic differential operators”, Тр. ММО, 75, № 2, МЦНМО, М., 2014, 139–157  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 115–131  crossref  mathscinet  zmath  scopus
13. В. И. Буренков, Е. Д. Нурсултанов, Д. К. Чигамбаева, “Описание интерполяционных пространств для пары локальных пространств типа Морри и их обобщений”, Функциональные пространства и смежные вопросы анализа, Сборник статей. К 80-летию со дня рождения члена-корреспондента РАН Олега Владимировича Бесова, Тр. МИАН, 284, МАИК, М., 2014, 105–137  mathnet (цит.: 8)  crossref  isi (цит.: 7)  elib; V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  crossref  isi (cited: 7)  elib  scopus (cited: 2)

   2013
14. V. I. Burenkov, T. V. Tararykova, “On the 80th birthday of Professor Oleg Vladimirovich Besov”, Eurasian Math. J., 4:2 (2013), 5–9  mathnet  mathscinet
15. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet (cited: 8)  mathscinet (cited: 2)  zmath
16. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet (cited: 25)  mathscinet (cited: 4)  zmath
17. V. I. Burenkov, R. Oinarov, “Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space”, Math. Inequal. Appl., 16:1 (2013), 1–19  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 17)  elib (cited: 9)  scopus (cited: 17)
18. V. I. Burenkov, E. Feleqi, “Extension of the notion of a gap to differential operators defined on different open sets”, Math. Nachr., 286:5-6 (2013), 518–535  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 1)
19. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013), 5–7  mathnet

   2012
20. O. V. Besov, V. I. Burenkov, “To the memory of Academician Sergei Mikhailovich Nikol'skii”, Eurasian Math. J., 3:4 (2012), 6–9  mathnet (cited: 2)  mathnet (cited: 2)  mathscinet  zmath
21. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet (cited: 29)  mathscinet (cited: 4)  zmath
22. V. I. Burenkov, E. Feleqi, “Spectral stability estimates for the eigenfunctions of second order elliptic operators”, Math. Nachr., 285:11-12 (2012), 1357–1369  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  scopus (cited: 3)
23. V. I. Burenkov, P. D. Lamberti, “Sharp spectral stability estimates via the Lebesgue measure of domains for higher order elliptic operators”, Rev. Mat. Complut., 25:2 (2012), 435–457  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 15)  scopus (cited: 14)

   2011
24. V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148  mathnet (cited: 2)  mathscinet (cited: 1)  zmath
25. V. I. Burenkov, P. Jain, T. V. Tararykova, “On boundedness of the Hardy operator in Morrey-type spaces”, Eurasian Math. J., 2:1 (2011), 52–80  mathnet (cited: 21)  mathscinet (cited: 3)  zmath
26. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the Riesz potential in local Morrey-type spaces”, Potential Anal., 35:1 (2011), 67–87  mathscinet (cited: 16)  zmath  isi (cited: 43)  elib (cited: 11)  scopus (cited: 42)

   2010
27. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Hardy-type inequality for $0<p<1$ and hypodecreasing functions”, Eurasian Math. J., 1:3 (2010), 27–42  mathnet (cited: 3)  mathscinet (cited: 1)  zmath
28. V. I. Burenkov, V. S. Guliyev, A. Serbetci, T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Eurasian Math. J., 1:1 (2010), 32–53  mathnet (cited: 26)  mathscinet (cited: 12)  zmath
29. В. И. Буренков, Е. Д. Нурсултанов, “Описание интерполяционных пространств для локальных пространств типа Морри”, Теория функций и дифференциальные уравнения, Сборник статей. К 105-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 269, МАИК, М., 2010, 52–62  mathnet (цит.: 21)  mathscinet (цит.: 5)  zmath  isi (цит.: 15)  elib (цит.: 1); V. I. Burenkov, E. D. Nursultanov, “Description of interpolation spaces for local Morrey-type spaces”, Proc. Steklov Inst. Math., 269 (2010), 46–56  crossref  mathscinet  zmath  isi (cited: 15)  scopus (cited: 7)
30. G. Barbatis, V. I. Burenkov, P. D. Lamberti, “Stability estimates for resolvents, eigenvalues, and eigenfunctions of elliptic operators on variable domains”, Around the research of Vladimir Maz'ya. II, Int. Math. Ser. (N. Y.), 12, Springer, New York, 2010, 23–60  mathscinet (cited: 11)  zmath
31. V. I. Burenkov, A. Senouci, T. V. Tararykova, “Equivalent quasi-norms involving differences and moduli of continuity”, Complex Var. Elliptic Equ., 55:8-10 (2010), 759–769  mathscinet  zmath  isi (cited: 1)
32. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, R. Ch. Mustafayev, “Boundedness of the fractional maximal operator in local Morrey-type spaces”, Complex Var. Elliptic Equ., 55:8-10 (2010), 739–758  mathscinet (cited: 33)  zmath  isi (cited: 69)
33. V. I. Burenkov, “VIII Congress of the International Society for Analysis, its Applications and Computation”, Eurasian Math. J., 1:2 (2010), 142–144  mathnet


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2018
Разработка и дизайн: Отдел КС и ИТ